# SDR FDEA201810083211

- Difficulty date: October 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N200330
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IN/BD MAIN FLAP IN/BD PROGRAMMING TRACK RIB CRACKED. REPAIRED IAW EA F-5750-T0343141 P1. THIS IS A MAJOR REPAIR.
